# SDR DALA2025121309112

- Difficulty date: December 13, 2025
- Submitted: December 13, 2025
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 11246
- Aircraft time: 10,583 hours, 2,586 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED AN ABNORMAL ODOR IN THE CABIN INTERMITTENTLY ON OUR APPROACH. NO SYMPTOMS HAVE BEEN REPORTED BY PASSENGERS OR CREW. AFT FLIGHT ATTENDANTS DESCRIBED A SWEATY SOCK ODOR THAT WAS NOT LIKE DEICE FLUID (WE DID NOT DEICE) AND WAS NOT AN ELECTRICAL OR HEATER SMELL.   DETERMINED PACK CONTAMINATION. PERFORMED LEVEL A DECONTAMINATION PER AMM 21-00-00-615-802-A USING APU BLEED.  NO ODOR PRESENT AFTER DECON. (LP 4395074)
